MathSciNet Relay Station
MathSciNet bibliographic data
MR1072405 (92c:90050) 90B10 (68Q25)
Goldberg, Andrew V.; Tarjan, Robert E. A new approach to the maximum-flow problem. J. Assoc. Comput. Mach. 35 (1988), no. 4, 921–940.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement